# SDR CALA2023110603285

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 89,081 hours, 12,681 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8253011
- Part serial: 200112121
- Condition: Faulty
- Location: Lh Eng
- Part time: 73,155 hours, 11,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

L ENG BLEED OFF EICAS ON CLIMBOUT. AFTER QRH DUCT PRESS DIFF 30P SI PERFORMED ASCTU BITE CHECK REF FIM 36-00-801. FOUND FAULT 36-13102. PERFORMED FIM 36-10 TASK 819. NO FAULTS NOTED AT THIS TIME. NEXT STEP TO REPLACE ASCTU. NIS IAD. PERFORMED FIM 36-20 FAULT TREE 813. DUCT AND MANIFOLD PRESSURE INDICATIONS OPS CHECK GOOD. VALVE, ASSY, HI OFF 64-3611-9-0007 2121 ON 64-3611-9-0014 5050 VALVE, ASSY, HI OFF 64-3611-9-0007 2121 ON 0000 REPLACED PRV PER MM 36-11-18. ACCOMPLISHED HIGH POWER RUN. PRESSURE NORMAL, NO BLEED TRIP PARTS USED: 64-3611-9-0007,QTY :1 ADD EMP:094194 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1802406 SN OFF 2121.
